Facebook Pixel
EmpowHER Guest

missed a couple of pills during the first week

By Anonymous August 10, 2009 - 10:31pm
Rate This

I'm on Valette, missed a couple of pills but took the pill on the day my hubby and i had sex, which was towards the mid of June , had spotting end of june, and begining ofJuly.. no periods as such... Stopped my pill in 2nd week July, (as my husband works overseas). 2 weeks back, i took a home pregnancy test, which showed negative and retested again last week, it showed negative.
Why is my period late? can i be pregnant even though my pregnancy test shows negative?

Add a Comment1 Comments

Dear Anon, you may not be pregnant. You should be taking your birth control pills regularly even if your husband is away. You are confusing your body when you abruptly stop after two weeks, it [your body] thinks that it is placebo week, so it gets out of whack and that's what may be causing the spotting (the fact that you are not supposed to have a period every 2 weeks). So your body is wondering "where are my pills this week?" Remember that when you are on birth control, the last week of pills are placebo pills and this is the week you should be getting your period or preparing to get your period.
Unfortunately, you are not allowing your body to return to normalcy because you don't have a consistent pill regime.
If this spotting persists once you have established a regular pill routine, then consider visiting your health care provider, who may issue a blood test to determine whether it is that you are pregnant.

August 11, 2009 - 5:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.